# SDR MYWA110016

- Difficulty date: February 3, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 25,659 hours, 9,243 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENGINE "B" LOOP FIRE DETECTION INOP, FAULT FAN UPPER.  ACFT DOWNGRADED TO 120 MINS ETOPS.  REMOVED AND REPLACED NR 2 ENGINE FAN UPPER "B" LOOP FIRE DETECTION IAW AMM 26-11-01.  OPS CHECK GOOD.
